Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes constant body pain when suffering from lupus?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3312 Questions
Question
hi I live in constant agony head to toes main problem LUPUS along with many other problems on meds 3 pain killers still in severe don't want to live anymore this has been going on 20 years both hips replaced my dad died of agent orange and my whole life I have had problems so far the only thing that helped me was marijania but it is elegle and I am sick of LIVING.?
Posted Sat, 23 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
ANTIDEPRESSANTS AND MOOD ENHANCERS WILL HELP.

Detailed Answer:
HI sir,
I have completely read your query and understand your concern,
I feel sorry for you and your father,

As per your clinical history,LUPUS is an autoimmune disease with limited treatment options.

This disease is more prone to cause ,which you are now experiencing "DEPRESSION RELATED ILLNESS"

I strongly recommend the importance of antidepressants and mood elevators coupled with Psychodynamic Psychotherapy and Electroconvulsive therapy to handle your disease better.

Drugs particularly Escitalopram and Valproate,will be very helpful to pull you out of stress and eliminate the suicidal tendencies.

I strongly recommend you to take the help of expert psychiatrist at the earliest.

I hope and wish my feedback is quite helpful and convincing to you,
My best wishes to you,
Take care,
With regards,
Dr.Suresh
Above answer was peer-reviewed by
 
Follow-up: What causes constant body pain when suffering from lupus? 1 hour later
need to let you know other problems also spinal stenosis, severe arthritis 3 kinds, neuropathy, fibermilga, anti-phospholipid sysdrome, temporal lobe epilepsy, torn ligiments & tendons in shoulder, R & L knee surgies 4 total needs replaced, both hips replaced DR crewed first one up only after 5 years another DR had to fix which I am in constant agony with it, daily headaches -miagrains,all over joint pain, daily swelling, ulcers, myafacial muscle pain, pre-diabetic, enlarged prostate, L foot surgery needs more crushed bones wont hold together ruptured siatic nerve,just so much why cant they let me use pot to help only need 1 to 3 puffs per day depending they would make it legal if it were them P.S. hit the wrong dont cancel me.
 
 
Answered by Dr. Suresh Heijebu 13 hours later
Brief Answer:
Smoking pot is absolutely contraindicated

Detailed Answer:
Hi Sir,

Thanks for writing back to me.
I have carefully read your query and feel really concerned to answer,

The additional set of health issues you have mentioned in your query are a part of spectrum of this complex multisystem ,autoimmune disease process of LUPUS.

I can understand,what agony you are currently experiencing,
But as a doctor i cannot allow you to smoke pot in order to relieve your agony to some extent.

This pot smoking can be more hazardous ,resulting in severe flare up of current symptoms and rapid worsening of symptoms and can be lethal at times.
This is definitely not the way you should handle your agony.

The use of addictive psychotropic drugs is strictly contraindicated in your your case and i request you not to resort to the use of such addictive /abusing drugs.

I request you to kindly go through the healthy ways of handling the stress, which i mentioned to you in my earlier answer.

I hope this info is useful to you
Thank you,
Take care,
With regards,
Dr Suresh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor